# SDR AALA202307267580

- Difficulty date: May 28, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 67,624 hours, 33,660 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348012521201
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BULK CARGO COMPARTMENT STRINGER CONNECTING SECTION BETWEEN FR 65 AND FR 66 AT S35R. REPLACED STRINGER CONNECTING SECTION PER SRM 51-42-11.
